Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 66, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 24, 2005, 11:13 PM CDT for Grant County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2005, 11:13 PM CDT (04:13 UTC)
- Expired
- Jul 24, 2005, 11:45 PM CDT
- In force
- 32 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Grant County, WI
The radar
The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 8:20 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 2123 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 250413 SVRARX WIC043-250445- /O.NEW.KARX.SV.W.0066.050725T0413Z-050725T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1113 PM CDT SUN JUL 24 2005 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GRANT COUNTY IN SOUTHWEST WISCONSIN * UNTIL 1145 PM CDT * AT 1113 PM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS OVER PRESTON...OR ABOUT 11 MILES NORTHEAST OF LANCASTER. THE SEVERE THUNDERSTORM WAS MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LIVINGSTON AND MONTFORT AROUND 1125 PM CDT... THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. LAT...LON 4304 9064 4286 9065 4282 9018 4305 9017 $$ MW
3 follow-up statements
000 WWUS53 KARX 250425 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1125 PM CDT SUN JUL 24 2005 WIC043-250445- /O.CON.KARX.SV.W.0066.000000T0000Z-050725T0445Z/ GRANT WI- 1125 PM CDT SUN JUL 24 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR GRANT COUNTY... AT 1125 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE HAIL EXTENDING FROM 12 MILES NORTHEAST OF LANCASTER TO 13 MILES NORTHWEST OF MINERAL POINT. THE SEVERE STORMS WERE MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... MONTFORT AROUND 1130 PM CDT... TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4304 9064 4286 9065 4282 9018 4305 9017 $$ MW
000 WWUS53 KARX 250436 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1134 PM CDT SUN JUL 24 2005 WIC043-250445- /O.CON.KARX.SV.W.0066.000000T0000Z-050725T0445Z/ GRANT WI- 1135 PM CDT SUN JUL 24 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR GRANT COUNTY... LAW ENFORCEMENT OFFICIALS HAVE REPORTED THAT THE COMMUNITIES OF MOUNT HOPE AND BLOOMINGTON HAD POWER OUTAGES DUE TO TREE BRANCHES DOWN ON THE LINES. TREES WERE ALSO DOWNED IN MOUNT HOPE TOWNSHIP. AT 1135 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH EXTENDING FROM 14 MILES NORTHEAST OF LANCASTER TO 10 MILES WEST OF DODGEVILLE. THE SEVERE STORMS WERE MOVING EAST AT 20 MPH. THE STRONGEST PARTS OF THE STORM HAD NOW MOVED EAST INTO IOWA COUNTY...BUT STRONG WINDS ARE STILL POSSIBLE FOR AREAS FROM CASTLE ROCK TO NEAR RED OAK RIDGE. TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS LAT...LON 4304 9064 4286 9065 4282 9018 4305 9017 $$ MW
000 WWUS53 KARX 250444 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1143 PM CDT SUN JUL 24 2005 WIC043-250453- /O.EXP.KARX.SV.W.0066.000000T0000Z-050725T0445Z/ GRANT WI- 1143 PM CDT SUN JUL 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY ALLOWED TO EXPIRE... THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY WILL BE ALLOWED TO EXPIRE AS OF 1145 PM. LAT...LON 4304 9064 4286 9065 4282 9018 4305 9017 $$ MW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:21 PM CDT, 7 hours 52 minutes earlier.
Area forecast discussion, Jul 24, 3:21 PM CDT, 7 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 321 PM CDT SUN JUL 24 2005 .SHORT TERM... FORECAST PROBLEMS THIS CYCLE INCLUDE GOING HEADLINES /HEAT/...OUTLOOK PRODUCTS /ESF--HEAVY RAIN/...AND THUNDERSTORM CHANCES TONIGHT...THROUGH TUESDAY MORNING. FIRST OFF...REGARDING HEAT ADVISORY...BAND OF LOW CLOUDS /STRATOCUMULUS/ CHOSE THE WRONG TIME OF DAY TO SWEEP INTO CWA IN POST FRONTAL REGION AND REALLY PUT THE HALT ON TEMPERATURES. WEAK COLD FRONT/WIND SHIFT NOW ON A KSUX/KMCW/KOVS LINE AND GRINDING TO A HALT DURING PEAK HEATING. DEWPOINT POOLING ALONG THIS FEATURE...COUPLED WITH VERY WEAK COLD ADVECTION IN THE LOW LEVELS BEHIND IT JUST ENOUGH TO TAKE EXTREME LOW LEVEL MOISTURE /DEWPOINTS IN THE MID/UPPER 70S/ AND FORM A RATHER PESKY BAND OF CLOUDS IMMEDIATELY BEHIND FRONT. WHILE DEWPOINTS ARE STILL OPPRESSIVE...TEMPERATURES HAVE NOT RESPONDED IN MOST AREAS OF CWA...KEEPING HEAT INDICES...EXCEPT FOR KOVS AREA...BELOW ADVISORY CRITERIA /95 TO 100/. WILL CANCEL ADVISORY WITH ZONE ISSUANCE...AND LET WORDING IN THE TEXT HANDLE BORDERLINE VALUES IF NEED BE. OTHERWISE...WAVE MOVING OUT OF SOUTH DAKOTA NOW SPREADING WEAK FORCING WELL TO THE NORTH OF THE SURFACE BOUNDARY. SHOWERS HAVE BEEN BREAKING OUT ACTUALLY ALONG/NORTH OF SECONDARY BOUNDARY /DEWPOINT DEMARCATION/ WHERE SURFACE DEWPOINTS DROP OFF MORE SIGNIFICANTLY. THIS AREA FAIRLY WELL CAPPED TO SURFACE BASED DEVELOPMENT PER CINH OF 75 TO 150 J/KG. WAVE WEAKENS WITH TIME AND HAVE DOUBTS HOW MUCH OF THE CURRENT ACTIVITY ON RADAR WILL MAKE IT ACROSS NORTHERN PORTIONS OF CWA. SEEMS FOCUS TO COME LATER ON THIS EVENING AND OVERNIGHT WHEN UPSTREAM WAVE IN PAC NORTHWEST EJECTS A STRONGER WAVE OUT OF NEBRASKA AND ENHANCES LOW LEVEL JET INTO STALLED EAST- WEST FRONTAL BOUNDARY. A LOT OF QUESTIONS ON TIMING OF MCS INITIATION AND TIMING IT INTO CWA. EVERY MODEL HAS A DIFFERENT SOLUTION...BUT GIVEN STRONGLY UNSTABLE ATMOSPHERE IN PLACE...INCREASING LOW LEVEL JET AND APPROACHING WAVE AFTER MIDNIGHT...OPTED TO KEEP LIKELY POPS FOR SOUTHEASTERN MN AND FAR NRN IOWA WEST OF THE MS RIVER...WHERE IT SEEMS MCS HAS THE BEST CHANCE TO SPILL OVER INTO CWA AFTER MIDNIGHT. BEST FEELING NOW IS OF MCS DEVELOPING IN NWRN/NCNTL IA WHERE BEST LOW LEVEL JET /MOISTURE CONVERGENCE/ IS FOCUSED. PW THIS MORNING ON KMPX RAOB A FRIGHTENING 2.32...AND THIS ATMOSPHERE HAS DROPPED SOUTH INTO NORTHERN IOWA/FAR SOUTHERN MINNESOTA...AND WILL BE IN PLACE WHEN LOW LEVEL JET RAMPS UP LATER TONIGHT. GIVEN SUBTROPICAL CONNECTION SEEN ON WV PICTURES...HIGH PW AIRMASS...STALLED E-W FRONT...AND WHAT SEEMS TO BE A GOOD LOW LEVEL FEED INTO FRONTAL ZONE ESPECIALLY AFTER MIDNIGHT...THINK ANY STORM OR STORM CLUSTER HAS POTENTIAL FOR HEAVY RAIN. JUST WISH THE FORCING SIGNATURE WAS A LITTLE STRONGER...AS WEAK EMBEDDED WAVES IN THE WESTERLY FLOW VERY DIFFICULT TO PINPOINT TIMING/LOCATION OF RESULTANT CONVECTION. ANY OVERNIGHT MCS WILL SPREAD EAST ALONG/NORTH OF FRONT AS IT WAVERS ACROSS NORTHERN IOWA. SHOULD WEAKEN WITH TIME ON MONDAY AS THEY CLIMATOLOGICALLY DO...BUT KEPT THE HIGHER POPS IN THE WEST AS THE SYSTEM DIES OUT. FOCUS THEN TURNS UPSTREAM TO THE STRONGER WAVE WHICH DRIVES SURFACE COLD FRONT INTO REGION BY LATE AFTERNOON. SAME SETUP WITH HIGH PW AIRMASS...INCREASING LOW LEVEL JET...AND FAVORABLE RIGHT ENTRANCE REGION JET FORCING TO ENHANCE THE DIRECT THERMAL CIRCULATION. HEAVY RAINS SEEM A BETTER POSSIBILITY AND AGAIN ADDED TO GRIDS. WILL UPDATE ESF /HYDROLOGIC OUTLOOK/ SINCE WIDESPREAD 1-3 RAINS HAVE FALLEN THIS WEEK ACROSS MUCH OF CWA PER CPC 7-DAY RAINFALL ACCUMULATOR. NO FLOOD WATCHES NOW WITH TONIGHTS EVENT IN QUESTION...AND TOMORROWS YET TO BE PINNED DOWN AS FAR AS BEST PLACEMENT OF POTENTIAL HEAVY RAIN AXIS. SEVERE WX ALSO NOT OUT OF THE QUESTION AS LINEAR THUNDERSTORM COMPLEX MAY DROP THROUGH CWA MON NIGHT WITH ADEQUATE 0-3KM SHEAR AND BETTER FRONTOGENETICAL FORCING DRIVING COLD FRONT THROUGH. MORE AND MORE CONFIDENT OF RAINS MONDAY NIGHT...AND POPS ARE ALREADY 65-70 SO KEEPING MUCH OF THAT THINKING IN LINE WITH SURROUNDING OFFICES. FRONT SINKS SOUTH OF CWA ON TUESDAY WITH LINGERING CHANCES IN THE FAR SOUTH. THIS MAY NEED TO BE DROPPED AS LATEST RUNS SUGGEST FRONT WILL BE PUSHED BY MON NIGHT CONVECTION WELL TO THE SOUTH OF THE AREA. COOLER POST-FRONTAL AIRMASS...AND SURFACE HI PRESSURE TO DOMINATE THROUGH WEDNESDAY. SECONDARY TROUGH GLANCING BY TO THE NORTH ON WED NIGHT SHOULD STAY NORTH...SO NO POPS FOR NOW. .LONG TERM...THURSDAY THROUGH SUNDAY PRETTY QUIET IN THE FIRST PORTION OF THE EXTENDED...AS HIGH PRESSURE MOVES THROUGH THE UPPER MS VLY. TEMPS COMFORTABLE AND DEWPOINTS DOWN IN THE 50S/60S. RETURN FLOW BEGINS SATURDAY WITH APPROACH OF NEXT FRONTAL ZONE ON SATURDAY SO WENT WITH LOW POPS AS MUCH OF FORCING REMAINING NORTH. QUESTIONS EVEN TO HOW FAR SOUTH FRONT WILL GET...SO NOT AN OVERLY GREAT CHANCE OF RAIN IT SEEMS WITH LARGE RIDGE POISED JUST TO THE WEST. && .HYDROLOGY... ESF UPDATED WITH LATEST THINKING ON HEAVY RAIN POSSIBILITIES BOTH TONIGHT...AND MONDAY NIGHT WITH BETTER CHANCES OF SIGNIFICANT RAINS COMING MONDAY NIGHT. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && BINAU
Hazardous weather outlook, Jul 24, 9:00 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 900 PM CDT SUN JUL 24 2005 IAZ008>011-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053>055- 251100- ADAMS-ALLAMAKEE-BUFFALO-CLARK-CRAWFORD-DODGE-FILLMORE-HOUSTON-HOWARD- JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND- TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 900 PM CDT SUN JUL 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A COLD FRONT WILL SETTLE ACROSS CENTRAL IOWA INTO NORTHERN ILLINOIS TONIGHT. WARM AND MOIST AIR WILL CONTINUE TO SURGE NORTHWARD INTO AND ACROSS THE BOUNDARY. THUNDERSTORMS SHOULD DEVELOP AS A RESULT... WITH NORTHWEST IOWA BEING THE MOST FAVORABLE AREA. THESE STORMS WOULD THEN TRACK EAST...TOWARD SOUTHEAST MINNESOTA AND NORTHEAST IOWA BY MONDAY MORNING. INSTABILITY WILL BE HIGH TO ENHANCE STORM DEVELOPMENT...ALTHOUGH WIND PROFILES ARE NOT AS FAVORABLE. THE STORMS ARE NOT EXPECTED TO BE SEVERE IF AND WHEN THEY REACH THE LOCAL AREA. IN ADDITION...WITH THE AMPLE MOISTURE SUPPLY...HEAVY RAIN IS POSSIBLE WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT MONDAY AND MONDAY NIGHT. INSTABILITY WILL AGAIN BE HIGH...WHILE THE WINDS ALOFT BECOME MORE FAVORABLE FOR STORM DEVELOPMENT. THERE WILL BE THE THREAT FOR SOME SEVERE WEATHER AS A RESULT...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN CONCERNS. IN ADDITION... DUE TO THE AMPLE MOISTURE FOR THE STORMS TO TAP INTO...HEAVY RAINS WILL BE LIKELY WITH SOME OF THE STORMS. DROUGHT CONDITIONS STILL EXIST...HOWEVER...DESPITE APPRECIABLE RAINFALL IN SOME AREAS FROM RECENT STORMS. STILL...IF HEAVY RAIN DOES DEVELOP...FLASH FLOODING COULD BECOME A CONCERN. COOLER...DRIER CANADIAN HIGH PRESSURE MOVING INTO THE REGION WILL WILL PUSH THE FRONT AND THE VERY MOIST AIRMASS SOUTH OF THE AREA FOR TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED LATER MONDAY AND MONDAY NIGHT. RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT COUPLE DAYS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ018-019-029-030-WIZ061-251100- CHICKASAW-CLAYTON-FAYETTE-FLOYD-GRANT- 900 PM CDT SUN JUL 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PART OF NORTHEAST IOWA AND EXTREME SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT A COLD FRONT WILL EXTEND ACROSS CENTRAL IOWA INTO NORTHERN ILLINOIS TONIGHT. WARM AND MOIST AIR WILL CONTINUE TO SURGE NORTHWARD INTO AND ACROSS THE BOUNDARY...RESULTING IN SHOWERS AND THUNDERSTORMS. STORMS OVER NORTHERN IOWA TONIGHT WILL TRACK EAST ALONG THE BOUNDARY...WITH THE POTENTIAL FOR DAMAGING WINDS AND SOME HAIL OF DIME TO QUARTER SIZE. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP OUT ACROSS NORTHWEST IOWA...AND THESE WOULD ALSO MOVE EAST TOWARD THE AREA. IN ADDITION...WITH THE AMPLE MOISTURE SUPPLY...AND STORMS MOVING ACROSS THE SAME GENERAL AREA AS PREVIOUS STORMS...HEAVY RAIN AND LOCALIZED FLOODING IS A DEFINITE POSSIBILITY WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT MONDAY AND MONDAY NIGHT. INSTABILITY WILL AGAIN BE HIGH...WHILE THE WINDS ALOFT BECOME MORE FAVORABLE FOR STORM DEVELOPMENT. THERE WILL BE THE THREAT FOR SOME SEVERE WEATHER AS A RESULT...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN CONCERNS. IN ADDITION... DUE TO THE AMPLE MOISTURE FOR THE STORMS TO TAP INTO...HEAVY RAINS WILL BE LIKELY WITH SOME OF THE STORMS. DROUGHT CONDITIONS STILL EXIST...HOWEVER...DESPITE APPRECIABLE RAINFALL IN SOME AREAS FROM RECENT STORMS. STILL...IF HEAVY RAIN DOES DEVELOP...FLASH FLOODING COULD BECOME A CONCERN. COOLER...DRIER CANADIAN HIGH PRESSURE MOVING INTO THE REGION WILL WILL PUSH THE FRONT AND THE VERY MOIST AIRMASS SOUTH OF THE AREA FOR TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT. AND SPOTTER ACTIVATION MAY BE NEEDED AGAIN LATER MONDAY AND MONDAY NIGHT. RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT COUPLE DAY AS WELL. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MW
In the hours before
Special weather statement, Jul 24, 8:20 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 0820 PM CDT SUN JUL 24 2005 IAZ029-030-WIZ061-250600- CLAYTON-FAYETTE-GRANT THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 673 IN EFFECT UNTIL 1 AM CDT FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 2 COUNTIES IN NORTHEAST IOWA CLAYTON FAYETTE IN WISCONSIN THIS WATCH INCLUDES 1 COUNTY IN SOUTHWEST WISCONSIN GRANT THIS INCLUDES THE CITIES OF...ELKADER...OELWEIN AND PLATTEVILLE.
Special weather statement, Jul 24, 11:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1104 PM CDT SUN JUL 24 2005 IAZ029-030-250515- CLAYTON-FAYETTE THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 673 FOR THE FOLLOWING AREAS IN IOWA THIS CANCELS 2 COUNTIES IN NORTHEAST IOWA CLAYTON FAYETTE THIS INCLUDES THE CITIES OF...ELKADER AND OELWEIN. WIZ061-250600- GRANT SEVERE THUNDERSTORM WATCH NUMBER 673 REMAINS VALID UNTIL 1 AM CDT FOR THE FOLLOWING AREAS IN WISCONSIN THIS WATCH INCLUDES 1 COUNTY IN SOUTHWEST WISCONSIN GRANT THIS INCLUDES THE CITIES OF...PLATTEVILLE.
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:48 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 19 min |
| Jul 25, 5:08 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 46 min |
| Jul 25, 5:17 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 28 min |
| Jul 25, 5:23 PM CDT | Severe Thunderstorm Warning | ARX | Juneau | 45 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.